... 2 weeks ago. She can't seem to get out of bed as she wants to sleep all the time. She has a job she can't go to and might lose and 2 children she can't take care of. Has anyone else gone through this and how long should this go on? I'm really worried about her health and the children. Please help me to get her back
Yes talk with her doctor; And see what they can do this is very normal for many people after they have finished treatment and I know drinking extra water helps to flush it out of the system but it also takes time due to the medication is still in the system for some time.Wish you and her all the luck that she gets better very soon. Chuck1957
Hi, some people do take a while to recover from the treatment, it does vary. Sometimes part of the issue is low mood/depression. Do you think this could be a factor? If so, your daughter-in-law needs to visit her doctor to have a discussion about this. Regarding her job, citizens advice or similar may be able to help, to give you advice about her rights...
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2015 • 50 answers
Posted 13 Aug 2015 • 1 answer
Posted 28 Oct 2015 • 1 answer
Posted 3 Mar 2016 • 2 answers
Posted 15 Apr 2016 • 0 answers